# SDR UIEA2021042601002

- Difficulty date: April 26, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 76,507 hours, 14,086 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Exhaust Fan
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

"AFT EQ EXH FAN 2" STATUS MSG AFTER BLOCK OUT( PERFORMED T/S PER FIM 21-26 F/T 808, NO DEFECTS NOTED, MESSAGE CLEARED. )
